# SDR BIGA20200701003

- Difficulty date: June 29, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N217BH
- Make and model: Casa C212200
- Aircraft serial: CD51318
- Aircraft time: 18,167 hours, 29,394 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 212210003131
- Part serial: 1658
- Condition: Loose
- Location: Windshield
- Part time: 1,000 hours, 1,000 cycles
- Stage of operation: FF
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT INTO ICING CONDITIONS THE WINDSHIELD HEAT WAS SELECTED ON AND THE POWER TERMINAL OF THE COPILOT’S WINDSHIELD EXHIBITED ARCING.  WINDSHIELD HEAT WAS DE-SELECTED AND THE APPROPRIATE CIRCUIT BREAKERS WERE PULLED.  DURING GROUND SYSTEM TROUBLESHOOTING IT WAS DETERMINED THAT THE POWER TERMINAL AT THE BASE OF THE WINDSCREEN HAD BECOME LOOSE AND THE RELATIVE MOVEMENT BETWEEN THE TERMINAL LUG AND THE TERMINAL BLOCK WAS THE REASON FOR THE ARCING.  THE TERMINAL LUG WAS SECURED TO THE WINDSHIELD TERMINAL BLOCK WITH A SCREW AND FLAT WASHER.  REVIEW OF THE AIRCRAFT MAINTENANCE MANUALS, SPECIFICALLY CHAPTERS 56, 30-40-10, AND 24, AS WELL AS THE ILLUSTRATED PARTS CATALOG, DO NOT PROVIDE INFORMATION ON THE PROPER HARDWARE STACK-UP OR TORQUE REQUIRED FOR TERMINAL(S).  THE TIME ON THE WINDSCREEN IS UNKNOWN BUT LISTED AS 1000 HRS/CYCLES BELOW.
